MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05840-LWS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the doctor had is the soft dilators where the tip of the 2 dilators were broken since they were very soft and it wasn't the first time".The patient's current condition is "unknown".Please see associated mdr#'s: 3010532612-2025-00949, 3010532612-2025-00948.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the doctor had is the soft dilators where the tip of the 2 dilators were broken since they were very soft and it wasn't the first time".The patient's current condition is "unknown".Associated mdr#'s: 3010532612-2025-00949, 3010532612-2025-00950, 3010532612-2025-00948.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23057487
Report Number3010532612-2025-00950
Device Sequence Number15798496
Product Code DSP
UDI-Device Identifier00801902007247
UDI-Public(01)00801902007247(11)250318(17)270228(10)18F25B0154(21)
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-05840-LWS
Device Lot Number18F25B0154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown